# SDR SWAA022839

- Difficulty date: December 2, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: 071SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- Aircraft time: 69,042 hours, 76,805 cycles
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 208055
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND NR 1 ENGINE THRUST CONTROL TELEFLEX CABLE WORN.  REMOVED AND REPLACED NR 1 ENGINE THRUST CONTROL TELEFLEX CABLE PER MM.
